# SDR 96ZZZX4980

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N124BW
- Make and model: Pilats PC12
- Aircraft serial: 124
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Lip
- Part number: 5302412082
- Condition: Weld Cracked
- Location: Cowl Fwd
- Part time: 207 hours
- Component: 5711012278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATION OF A LOOSE RIVET, AN EXHAUST GAS STREAK WAS NOTED ON THE INNER DEICE LIP.  FURTHER DISASSEMBLY REVEALED A CRACKED WELDED JOINT.  SUBMITTER STATED CLOSE INSPECTION OF THE PART IS RECOMMENDED AT EACH SCHEDULED INSPECTION.
